# SDR CA190415004

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 1714668
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 44013  `AS PER TC AND BA AGREEMENT, A SDR MUST BE CREATED FOR EACH ETOPS EVENT`  SER -ETOPS - ELECRICAL FAULT - GEN INOP (R/H ENGINE)  AIRPORT: BUD - STATUS: A/C RTS: 0 TOTAL COMPLETE DAY(S) OOS/24   ELECTRICAL POWER/COMMENTS: CREW REPORTED 24 ELECRICAL FAULT - GEN INOP.  OOS AT 13:05UTC (15:05 RIX) 13 APR 2019  BT492 CANCELLED  RHE GCU REPLACED  A/C FERRIED TO RIX  RTS AT 19:15UTC (21:15RIX) 13 APR 2019. TOTAL OOS TIME 6HRS 10MIN (TC# 20190415004)
